Matolcsi, Máté and Szöllősi, Ferenc (2008) Towards a classification of 6 × 6 complex hadamard matrices. OPEN SYSTEMS & INFORMATION DYNAMICS, 15 (2). pp. 93-108. ISSN 1230-1612
![]() |
Text
0702043.pdf Restricted to Repository staff only Download (170kB) | Request a copy |
Abstract
Complex Hadamard matrices have received considerable attention in the past few years due to their application in quantum information theory. While a complete characterization currently available [5] is only up to order 5, several new constructions of higher order matrices have appeared recently [4, 12, 2, 7, 11]. In particular, the classification of self-adjoint complex Hadamard matrices of order 6 was completed by Beuachamp and Nicoara in [2], providing a previously unknown non-affine one-parameter orbit. In this paper we classify all dephased, symmetric complex Hadamard matrices with real diagonal of order 6. Furthermore, relaxing the condition on the diagonal entries we obtain a new non-affine one-parameter orbit connecting the Fourier matrix F(6) and Dita's matrix D(6). This answers a recent question of Bengtsson et al. [3].
Item Type: | Article |
---|---|
Uncontrolled Keywords: | SCHEMES; ALGEBRAS; ORTHOGONAL PAIRS; STAR-SUBALGEBRAS |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika Q Science / természettudomány > QA Mathematics / matematika > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány Q Science / természettudomány > QC Physics / fizika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 09 Dec 2013 15:34 |
Last Modified: | 09 Dec 2013 15:34 |
URI: | http://real.mtak.hu/id/eprint/7901 |
Actions (login required)
![]() |
Edit Item |